# SDR SWAA2022041985212

- Difficulty date: March 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 294.5 - 312; R.B.L. 15; W.L. 208.1. / [01] REMOVED INTERCOSTAL AT BS294.5 - BS 312 RBL 15 WL 208.1 IAW SRM 51-40-02;[02] SRM 51-10-51-0I-2 FOR IDENTIFICATION AND SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE ARE APPLICABLE;[03] EVALUATED CRACK AT DISCREPANCY AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1 PARAGRAPH 4.B. FIGURE 103; DETAIL A;[04] LOCATED AND DRILLED NEW INTERCOSTAL ITEM #141A5410U146; PO#862802/1 PER SRM 51-40-05-0G-0; OK TO INSTALL NEW INTERCOSTAL;[05] VERIFIED CORRECTIVE ACTIONS 1-4; OK TO INSTALL;[06] INSTALLED NEW INTERCOSTAL AT B.S.294.5 - B.S.312 R.B.L.15;W.L.208.1 ITEM#141A5410U146; PO#862802/1 PER SRM 51-40-02-0G-0; DWG#141A5400;[07] VERIFIED CORRECTIVE ACTION #6;[08] VERIFIED TASK COMPLETE
